# SDR CALA2022011400127

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 100BOEING
- Aircraft serial: 27297
- Aircraft time: 102,737 hours, 24,236 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 2024T3007100A250
- Condition: Corroded
- Location: Sta1680-1686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR BEAM WEB STA 1680-1686 LBL19-LBL29 HAS CORROSION. REMOVED AND REPLACED REPAIR DOUBLER AT STA 1680-1686 LBL19-LBL29 PER B757 SRM 53-60-51 REPAIR 2. WORK PERFORMED BY V921314,V9212 24. RII ACCOMPLISHED ON AIMS NR 0144 IS ACCEPTED.
